# SDR COMA0060818

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 17,781 hours, 17,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864807
- Part serial: C314
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 4,853 hours, 4,984 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  REPLACED THE PSEU.
